# SDR IPXA2023070560705

- Difficulty date: May 19, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 218N3100306
- Part serial: BN104200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMP. VERIFIED WORK PER UPS EO-87201 AND VT MAE EA 757-5360-27-A3243. REVIEWED
